Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243668] of Anita T. Layton

Papers Published

  1. Hou, G; Wang, J; Layton, A, Numerical methods for fluid-structure interaction - A review, Communications in computational physics, vol. 12 no. 2 (2012), pp. 337-377, ISSN 1815-2406 [doi]
    (last updated on 2017/12/17)

    Abstract:
    The interactions between incompressible fluid flows and immersed structures are nonlinear multi-physics phenomena that have applications to a wide range of scientific and engineering disciplines. In this article, we review representative numerical methods based on conforming and non-conforming meshes that are currently available for computing fluid-structure interaction problems, with an emphasis on some of the recent developments in the field. A goal is to categorize the selected methods and assess their accuracy and efficiency. We discuss challenges faced by researchers in this field, and we emphasize the importance of interdisciplinary effort for advancing the study in fluid-structure interactions. © 2012 Global-Science Press.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320